# SDR HEEA075623

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N6251Y
- Make and model: Bell 206L-3
- Aircraft serial: 51556
- Aircraft time: 7,319 hours
- System (JASC): 2120 · Air Distribution System
- Part: Flapper Valve
- Part number: 206070936001
- Condition: Broken
- Location: Air Distribution
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVER ON FLAPPER BROKEN. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
